UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
C. Angosto, V. Kadets and O. Zavarzina,  "Non-expansive bijections, uniformities and polyhedral faces",  Journal of Mathematical Analysis and Applications, vol.471 , 38-52, 2019
B. Cascales, R. Chiclana Vega, L.C. García-Lirola, M. Martín Suárez and A. Rueda Zoca,  "On strongly norm-attaining Lipschitz operators",  Journal of Functional Analysis, vol.277 , 1677-1717, 2019
V. Kadets, S. Dantas, S.K. Kim, H.J. Lee and M. Martín Suárez,  "On the Pointwise Bishop-Phelps-Bollobás Property for Operators",  Canadian Journal of Mathematics, vol.71 , 1421-1443, 2019
J. Alaminos Prats, J. Extremera Lizana, M.L. Castillo Godoy and A.R. Villena Muñoz,  "Orthogonally additive polynomials on convolution algebras associated with a compact group",  Journal of Mathematical Analysis and Applications, vol.472 , 285-302, 2019
J. Alaminos Prats, M.L. Castillo Godoy and A.R. Villena Muñoz,  "Orthogonally additive polynomials on the algebras of approximable operators",  Linear and Multilinear Algebra, vol.67 , 1922-1936, 2019
A. Rueda Zoca "Stability results of octahedrality in tensor product spaces and finite representability in l_1",  The Quarterly Journal of Mathematics, vol.70 , 1-5, 2019
G. López Pérez, M. Martín Suárez and A. Rueda Zoca,  "Strong Diameter Two Property and Convex Combinations of Slices Reaching the Unit Sphere",  Mediterranean Journal of Mathematics, vol.16 , -, 2019
G. López Pérez and A. Rueda Zoca,  "Strong Diameter Two Property and Convex Combinations of Slices Reaching the Unit Sphere",  Mediterranean Journal of Mathematics, vol.16 , -, 2019

Última actualización del SICA: 10/01/2024

Desarrollado por: